# SDR UIEA2019092405568

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,744 hours, 19,555 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Part number: 233N321211
- Part serial: D00740
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT, RIGHT FWD SWITCH WON'T STAY ENGAGED. REMOVED AND REPLACED WINDOW HEAT CONTROL PANEL IAW AMM 30-41-02. OPS CHECK GOOD AT THIS TIME, NO FURTHER DEFECTS NOTED.
